MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918912250
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).G4 - premarket #: k163174.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the coronary artery.A 2.50mm x 12mm emerge? balloon catheter was advanced for dilation.However, during the procedure, the physician noticed that the balloon burst.The procedure was completed without any patient complications reported.
 
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).G4 - premarket #: k163174.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the coronary artery.A 2.50mm x 12mm emerge? balloon catheter was advanced for dilation.However, during the procedure, the physician noticed that the balloon burst.The procedure was completed without any patient complications reported.It was further reported that stenosis was 80% of the target lesion and located in the mildly tortuous left anterior descending artery.The balloon was inflated once and burst during the first inflation at 12 atmospheres for 10 seconds.The procedure was completed with another of the same device and the patient's status was stable.

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21857278
Report Number2124215-2025-23568
Device Sequence Number4719936
Product Code LOX
UDI-Device Identifier08714729806103
UDI-Public(01)08714729806103(17)261115(10)33637704
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918912250
Device Catalogue NumberH7493918912250
Device Lot Number0033637704
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/05/2025
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale